FREE SHIPPING $35+

Allegra Allergy 12 Hour Relief
Non-Drowsy 24 Tablets

Each Allegra 12 HR tablet, contains an antihistamine of 60 mg of Fexofenadine HCI. Take one Allegra 12 HR tablets every 12 hours for fast-acting, non-drowsy relief of your allergy symptoms for up to 12 hours.

Take one tablet every 12 hours relieve indoor and outdoor allergy symptoms, including:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Itchy nose or throat

Directions: Adults and children 12 years of age and older: Take one 60 mg tablet every 12 hours; do not take more than 2 tablets in 24 hours

Non-Medicinal Ingredients: Croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, providone, silicon dioxide, starch and titanium dioxide.

Cautions: Pregnant or nursing mothers should not use this product except on the advice of a physician. Before using this product, consult your physician if you have kidney disease, as your dosage may need to be reduced. Do not take within 2 hours of an antacid that contains aluminum or magnesium hydroxide, as these antacids may alter the effectiveness of ALLEGRA® 12 hour. Keep this and all medications safely out of reach of children.


Chemical Name: Fexofenadine HCL 60 mg

Note: We are unable to offer Paypal as a payment option for orders containing this product.
Note: We are unable to offer Paypal as a payment option for orders containing this product.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Allegra Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Beckie: more than a year ago

(my husband who suffers mega seasonal allergies): "it's very good; did not work quite as well as Reactine for more severe allergies but still is a great buy."


A: more than a year ago

I am so happy I found Allegra! I have tried Claritin, Reactine and Aerius and none of them work for me. Finally I tried Allegra and it works so well! I don't get drowsy or foggy. It's perfect.

Page  1